# SDR DXTA2014121505948

- Difficulty date: December 14, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 11,618 hours, 6,995 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P128
- Condition: Failed
- Part time: 13,425 hours, 13,272 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF BURNING OIL IN COCKPIT ONLY.   RAN APU, VERIFIED CREW DISCREPANCY. STRONG OIL ODOR FROM COCKPIT. RAN LT AND RT ENGINES. APU AIR HAS A NOTICEABLELY STRONG ODOR OF BURNING OIL.   PERFORMED BOROSCOPE INSPECTION OF APU INLET. FOUND RESIDUE OF OIL ALONG COMPRESSOR.  REMOVED AND REPLACED THE APU IAW MM 49-10-00.  OPS AND LEAK CHECKED GOOD IAW AMM 49-10-00. REMOVED AND REPLACED LT AND RT COALESCER SOCKS IAW AMM 12-10-01. PERFORMED FINAL INSPECTION OF APU INSTALLATION. OPS & LEAK CHECKED AND DUCT BURN OUT ACCOMPLISHED. NO DISCREPANCIES NOTED IAW MM 49-10-00.
